# SDR 07FDEA01245

- Difficulty date: April 2, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Zone 500
- Component: 65162241
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND REPAIR AT LT WING NR 1 SLAT.  FLUSH REPAIR IS 15" FROM OB END ON TOP SURFACE.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  FOUND REPAIR DID NOT MEET CRITERIA OF SRM 57-50-3 FIG 1.  AFT END OF REPAIR NOT ATTACHED TO SKIN OF SLAT.  REPLACED, ADJUSTED AND OPS CHECKED LT WING NR 1 LE SLAT REF MM 27-81-011-4 PAGES 1-5.   NR 1 LE SLAT, OPS CHECKED GOOD.
